# SDR FDEA202405140667

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 82,474 hours, 32,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035A
- Part serial: 0982
- Condition: Discharged
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CLOSED INCORRECTLY. WHILE OPENING DOOR  ASSIST BOTTLE DISCHARGED. INTERIOR ARM/DISARM  HANDLE WAS IN DISARM POSITION       L1 ONE DOOR IS DIFFICULT TO CLOSE FROM OUTSIDE.  MORE TROUBLE SHOOTIN IS REQUIRED. DOOR PLACED ON  MEL.   REMOVED AND REPLACED L1 DOOR EMERGENCY POWER RESERVOIR.    PERFORMED A GVI OF THE L1 DOOR PER AMM 52-11-00-6 WITH NO FAULTS NOTED. CYCLED THE L1 DOOR AND CYCLED THE ARM/ DISARM HANDLE WITH NO FAULTS  NOTED. DOOR OPPERATES AT STATED IN B757 AMM 52-11-00-2. A/C OK FOR SERVICE.
